# SDR AWXA200300726

- Difficulty date: May 9, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 41,865 hours, 29,371 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK 6 EACH CRACKS WERE FOUND BETWEEN FASTENERS ON NR 4 LEADING EDGE SLAT LOWER SKIN AT SLAT ACTUATOR.  MAINTENANCE CUT OUT CRACKED AREA OF LOWER SLAT SKIN; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND REPAIR SPLICE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 PG 216-219.
